Journal of Mathematics of Kyoto University

Direct proof of the perfect block diagonalization of systems of pseudo-differential operators in the ultradifferentiable classes

Waichiro Matsumoto

Full-text: Open access

Abstract

We give direct proofs on the perfect block diagonalization and on the transformation to Arnold-Petkov's normal form of matrices of pseudo-differential operators in the ultradifferentiable classes.

Article information

Source
J. Math. Kyoto Univ., Volume 40, Number 3 (2000), 541-566.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517680

Digital Object Identifier
doi:10.1215/kjm/1250517680

Mathematical Reviews number (MathSciNet)
MR1794520

Zentralblatt MATH identifier
0979.35152

Subjects
Primary: 35S05: Pseudodifferential operators
Secondary: 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]

Citation

Matsumoto, Waichiro. Direct proof of the perfect block diagonalization of systems of pseudo-differential operators in the ultradifferentiable classes. J. Math. Kyoto Univ. 40 (2000), no. 3, 541--566. doi:10.1215/kjm/1250517680. https://projecteuclid.org/euclid.kjm/1250517680


Export citation